Show simple item record

dc.contributor.authorGüloğlu, İsmail Şuayip
dc.contributor.authorErcan, Gülin
dc.date.accessioned2015-01-05T18:49:54Z
dc.date.available2015-01-05T18:49:54Z
dc.date.issued2014-03-15
dc.identifier.citationGÜLOĞLU, İ.Ş., ERCAN, G. (2014). Action of a Frobenius-likegroup. Journal of Algebra, Volume 402, pp. 533-543. http://dx.doi.org/10.1016/j.jalgebra.2014.01.005.en_US
dc.identifier.issn0021-8693
dc.identifier.urihttp://dx.doi.org/10.1016/j.jalgebra.2014.01.005
dc.identifier.urihttp://hdl.handle.net/11376/842
dc.description.abstractWe call a finite group Frobenius-like if it has a nontrivial nilpotent normal subgroup F possessing a nontrivial complement H such that [F,h]=F[F,h]=F for all nonidentity elements h∈Hh∈H. We prove that any irreducible nontrivial FH-module for a Frobenius-like group FH of odd order over an algebraically closed field has an H-regular direct summand if either F is fixed point free on V or F acts nontrivially on V and the characteristic of the field is coprime to the order of F. Some consequences of this result are also derived.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.jalgebra.2014.01.005en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectFrobenius Actionen_US
dc.subjectAutomorphismsen_US
dc.subjectFixed Pointsen_US
dc.titleAction of a Frobenius-likegroupen_US
dc.typearticleen_US
dc.relation.journalJournal of Algebraen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR6591en_US
dc.contributor.authorIDTR111165en_US
dc.identifier.volume402en_US
dc.identifier.startpage533en_US
dc.identifier.endpage543en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record